# SDR AU990513

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: C5328
- Condition: Misinstalled
- Location: Propeller
- Component: Mcauly, 4HFR34C653
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FEATHERING SPRING WAS THE INCORRECT LENGTH.  THE SPRING FITTED WAS 13.8125 INCH (350.837 MESM) WITH THE CORRECT LENGTH AS SPECIFIED IN THE OVERHAUL MANUAL BEING 12.265 INCH (311.531 MES).  INVESTIGATION FOUND THAT THE SPRINGS WERE THE CORRECT P/N C5328 AS SUPPLIED BY THE MANUFACTURER.  THE SPRING IN A RECENTLY ASSEMBLED SPARE PROPELLER WAS ALSO CHECKED AND FOUND TO BE THE INCORRECT LENGTH.
